# SDR CALA2023041901175

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 24,537 hours, 2,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Failed
- Location: M33143
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7005 OFAR BACKUP EMERGENCY LIGHT BATTERY M33143 CAPACITY CHECK FAIL. TRANSFER REFER NON-ROUTINE WO.1658082 AND ORIGINATOR V897758. OFAR EMER LIGHT BATTERY M33143 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECH V898181 AND INSPECTED BY V896958 IDT OKAY AND INSPECTED BY HX107723 ADD EMP:V907050
